# SDR IXXA10SMN064S

- Difficulty date: June 16, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 879 L24l
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, INSP FOUND LT MLG WHEEL WELL FRAME FITTING CORRODED AT FS 879.000 LONGERON 24.  REMOVED CORRODED FITTING. FABRICATED NEW FITTING, SPLICES AND DOUBLERS. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FITTING AND REPAIR PARTS IAW SRM CHAPTER 53-2-0 FIG 8, SRM 51-1-8, SRM 53-2-0, SRM 51-1-20D,  SRM 51-3-0, SRM 51-1-8B, SRM 51-1-20D, SRM 51-3-0, AND SRM 51-3-1.
